# SDR ASAA2016070617293

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,531 hours, 4,637 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide
- Part number: 146A64475
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY ESCAPE DOOR (AFT OF OVERWING) FWD UPPER FITTING CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED FWD UPPER GUIDE IAW SRM 51-40-02 & DWG 146A8500.
